# SDR 2005UALA01104

- Difficulty date: October 9, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N919UA
- Make and model: Boeing 737522
- Aircraft serial: 25386
- Aircraft time: 38,076 hours, 28,307 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN STA 787 FRAME CRACKED BETWEEN STR 8L AND 9L.   REMOVED CRACK AND INSTALLED ANGEL REPAIR AND FILLER PER MM 53-10-84.
